MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET TETRA 1.5MM X 3.0CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET TETRA 1.5MM X 3.0CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number TG5411530
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during ica-t, pca, and supraclinoid aneurysm procedure, the operator first treated the ica-t aneurysm with a web then coiled the l-pca aneurysm.He deployed two coils and then asked for the subject coil.However, when he tried to detach the subject coil, it wouldn't detach.After the operator heard that the power supply gave the long beep he tried to pull the subject coil out of the microcatheter but it remained undetached.He replaced the power supply and tried again, but the subject coil still would not detach.When the operator tried again the subject coil partially detached with the proximal portion in the distal end of the microcatheter.The operator used a new coil, to push the proximal end of the subject coil into the aneurysm and then finished coiling.The procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
B2 outcomes attributed to ae: updated due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.Visual and functional inspections were not conducted due to the device was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.Additional information provided by the customer indicated that no damage was sustained to the delivery wire during use, no thrombus or any other embolic agents were present on the coil detachment zone, the delivery wire and microcatheter markers were verified to be properly aligned under fluoroscopy, the rotating hemostatic valve (rhv) was sufficiently tightened prior to detachment, the power supply was maintained in a stable position, and 4-5 detachment attempts were made.While there are a number of potential causes for the reported issue, because review of available information failed to identify a definitive cause and the device was not returned for analysis, a cause of undeterminable will be assigned to the reported events: ¿main coil prematurely detached/separated during use' and 'main coil failed/unable to detach'.

Brand Name
TARGET TETRA 1.5MM X 3.0CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key23589730
Report Number3008881809-2025-00646
Device Sequence Number10178831
Product Code HCG
UDI-Device Identifier07613327580105
UDI-Public(01)07613327580105(17)270723(10)25029891
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTG5411530
Device Lot Number25029891
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by Manufacturer12/08/2025
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARISTOTLE STANDARD GUIDEWIRE (NON-STRYKER).; HEADWAY MICROCATHETER (NON-STRYKER).; INZONE POWER SUPPLY (STRYKER).; SOFIA CATHETER (NON-STRYKER).; TARGET COIL (STRYKER).
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown